AMS eContent Search Results
Matches for: msc=(17B40) AND publication=(all)
Sort order: Date
     

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] Susan Montgomery. $X$-inner automorphisms of filtered algebras . Proc. Amer. Math. Soc. 83 (1981) 263-268. MR 624911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] G. M. Benkart and J. M. Osborn. Derivations and automorphisms of nonassociative matrix algebras . Trans. Amer. Math. Soc. 263 (1981) 411-430. MR 594417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] S. Berman. Isomorphisms and automorphisms of universal Heffalump Lie algebras . Proc. Amer. Math. Soc. 65 (1977) 29-34. MR 0486024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] R. Warren Johnson. Homogeneous Lie algebras and expanding automorphisms . Proc. Amer. Math. Soc. 48 (1975) 292-296. MR 0374217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] L. Preiss Rothschild. Invariant polynomials and conjugacy classes of real Cartan subalgebras. Bull. Amer. Math. Soc. 77 (1971) 762-764. MR 0281847.
Abstract, references, and article information   
View Article: PDF

[36] Nathan Jacobson. Abstract derivation and Lie algebras . Trans. Amer. Math. Soc. 42 (1937) 206-224. MR 1501922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2

American Mathematical Society